Hi, does anyone find like me that their tremor prevents them from being able to ride their horse. Fortunately my daughter rides him however I feel desperate to slow this tremor down. Have just started low dose of Madopar which I feel in this first week of taking it has made the tremor worse!
Can’t answer that I don’t have a horse.
Hi Sally Welcome to the Forum. I assume you have been told to increase the dose gradually. If this is the case i would wait until you have been on that level for a while. It does take some time to take affect.With me it went after about a month.Good luck but try and be patient.
Hi, thanks for the advise. I have been on Madopar 7 weeks now low dose 50/12.5 but feel nervous about upping the dose. Tremor is as bad as ever. Are there any positives to this low dose? Well, I feel my walking has slightly improved but still feel rigidity in ankle and upper arm. Still feel stiff when I get up after sitting. I am thinking of staying on this dose for a few more weeks then seeing if I can get hold of the Parkinson’s nurse who has never returned my email.
Hello Sally, l find it strange your neurological team has not been in touch to check on you. There is no excuse for not replying to an e-mail
.i would ring them l can’t advise you on how much to take but you are on a low dose and you don’t mention how many you take each day.
Perhaps they are waiting to see if you have any reaction as you are
Sorry I was just going on to say you are just starting on your first medication. Ring them or the helpline here.
I have finally got to see the Parkinson’s nurse for a review of my meds.